# SDR VNAA2025072211103

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,633 hours, 14,215 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980029
- Part serial: 774286IN01796
- Condition: Unserviceable
- Location: Zone 100
- Part time: 13,633 hours, 14,215 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT CAUTION MSG AT FL 340 CABIN ALT 8200FT FA REPORTED LOUD WHISTLING FROM AFT GALLEY.  REMOVED AND REPLACED CPC2 IAW AMM 21-31-04-000/400-801. OPS CHECK GOOD.
